Side effects. Most side effects are mild, like headache, fatigue, insomnia, and congestion. Because DHEA affects hormone levels, it can cause other symptoms. Women may have abnormal periods, acne, or mood changes. They might also take on masculine characteristics, such as facial hair or a deeper voice.
I can tell you that they made me pretty damn moody in the beginning..there were quite a few moments of "hulking out" where I lost my sh!t at DP or fellow motorists (road rage/car park rage anybody??) until my body got used to them!!!
They also gave me a bit of insomnia/occasional headaches. Don't worry too much about the "facial hair/masculine voice"...that's a really rare side effect. I took 75 mg's a day too.
Good luck with your appointment too next week. I understand why you're going back. You have to do what feels right for you. Yes..definitely make sure you tell him what your terms and conditions are in respect to going forward with EPU etc.
I don't think you can do PICSI/HA with TESA'd sperm. Couldn't when I Cycled because I tried. Don't know if things have changed since though??? My understanding is that you need mature sperm to use which TESA'd sperm isn't though I do know with PICSI they can use sperm that's been PESA'd or MESA'd.
I wonder if IMSI would be an option?? Though there is some debate as to whether using high magnification to select the sperm before injecting into the egg gives better outcomes?? Unfortunately, options are limited with TESA'd sperm.